# SDR ABXA20251114301

- Difficulty date: November 14, 2025
- Submitted: November 16, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,757 hours, 28,396 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Board
- Condition: Faulted
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUSE,RIGHT AUTOTHROTTLE STAYS AT IDLE WHILE LEFT ADVANCES ENOUGH TO THROW PLANE OFF COURSE. AFTER SAFE LANDING MTX DEFERRED THE AUTOTHOTTLE SYSTEM IAW MEL 22-30-1. MX PROCEDURES COMPLIED WITH PLACARDS INSTALLED MBCB 11/24/25 REF. LOG PAGE 39215-93/1  A/C RETURNED TO SERVICE
